# SDR SWAA2014101633045

- Difficulty date: October 10, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 7,773 hours, 3,207 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEAR WELL FWD BULKHEAD CRACKED NEAR BOTH MAIN HYD FILTERS.  REPAIRED BULKHEAD IAW SRM.
